RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 2  


Estimates for a uniform modulus of continuity of functions from symmetric spaces
E. I. Berezhnoi
3
Convolution equations containing singular probability distributions
N. B. Engibaryan
21
Differential operators on graded algebras
D. P. Zhelobenko
49
Reflection groups in Lobachevskii spaces and the denominator identity for Lorentzian Kac–Moody algebras
V. V. Nikulin
73
On measure-valued solutions of the Cauchy problem for a first-order quasilinear equation
E. Yu. Panov
107
Hodge groups of abelian varieties with purely multiplicative reduction
A. Silverberg, Yu. G. Zarhin
149
Cycles on Abelian varieties and exceptional numbers
S. G. Tankeev
159
On the contact linearization of Monge–Ampere equations
D. V. Tunitsky
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019